Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 103, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 9, 2008, 10:17 PM EDT for Berrien County, Lanier County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 10:17 PM EDT (02:17 UTC)
- Expired
- Jun 9, 2008, 10:41 PM EDT
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Berrien County, GA, Lanier County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 100217
SVRTAE
GAC019-173-100300-
/O.NEW.KTAE.SV.W.0103.080610T0217Z-080610T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHEASTERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 1100 PM EDT
* AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF COURTHOUSE...OR 10 MILES NORTHEAST OF LAKELAND...AND MOVING
NORTHWEST AT 24 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BANNOCKBURN BY 1050 PM EDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3133 8305 3127 8302 3121 8303 3120 8297
3118 8295 3102 8295 3100 8299 3134 8321
3138 8311
TIME...MOT...LOC 0217Z 156DEG 21KT 3113 8293
$$
25-CAMP1 follow-up statement
000
WWUS52 KTAE 100241
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 PM EDT MON JUN 9 2008
GAC019-173-100250-
/O.CAN.KTAE.SV.W.0103.000000T0000Z-080610T0300Z/
LANIER GA-BERRIEN GA-
1040 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BERRIEN AND
NORTHEASTERN LANIER COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED AND WILL REMAIN EAST OF BERRIEN COUNTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3133 8305 3127 8302 3121 8303 3120 8297
3118 8295 3102 8295 3100 8299 3134 8321
3138 8311
TIME...MOT...LOC 0240Z 156DEG 21KT 3125 8300
$$
25-CAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:00 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 9, 9:00 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 PM EDT MON JUN 9 2008 ...STRONG TO SEVERE STORMS ACROSS MUCH OF INLAND PORTIONS OF LOCAL AREA THIS EVENING... ...RAIN CHANCES TO INCREASE AND TEMPERATURES TO SLOWLY DECREASE THROUGH MID WEEK... .SYNOPSIS.. WITH WEAK UPPER CYCLONIC CIRCULATION DRIFTING WWD ALLOWING CONVECTION TO COMMENCE EARLY ACROSS GULF COAST SEA BREEZE WHICH SPREAD NWWD AND WITH WEAK STEERING FLOW IGNITED STRONG TO ISOLD SEVERE PULSE STORMS AND LOCALLY HEAVY RAINS ALONG SEABREEZE/BOUNDARY INTERACTIONS INITIALLY ACROSS INLAND PANHANDLE...THEN SE ALA AND LATER INTO SW AND...FINALLY SCNTRL GA PERSISTING THERE PAST 8 PM EDT. AT 807 PM KABY INDICATED A WIND GUST OF 67KT WITH SEVERAL SPOTTER REPORTS OF NICKLE AND QUARTER SIZE HAIL. AROUND 820 PM...REPORTS OF PENNY TO GOLF BALL SIZES HAIL JUST N OF DOUGHERTY IN LEE COUNTY. (SEE LSRTAE). CONVECTION ALONG E COAST SEABREEZE NOW ALONG I-75 WITH SEVERAL STRONG TO SEVERE STORMS LINGERING AND MUST BY MONITORED SHOULD THEY SURVIVE INTO OUR CWA. AT UPPER LEVELS... UPPER HEAT RIDGE CENTERED OVER EAST COAST IS WEAKENING AND SHIFTING EAST AS AN UPPER TROUGH CENTERED OVER PLAINS AND ASSOCD SHORTWAVE APPROACHES FROM THE NORTHWEST. THE TUTT LOW THAT IS CURRENTLY OVER THE SOUTHERN FLORIDA PENINSULA WILL CONTINUE TO SLOWLY TRACK NORTHWEST TOWARD THE NORTHEAST GOM AND NRN FL TONIGHT INTO TUESDAY AND BEGIN TO FILL. THIS WILL VEER PERSISTENT DEEP ELY STEERING FLOW OF RECENT DAYS TO MORE SLY WITH INCREASING INSTABILITY/CAPE OVERNIGHT INTO TUES. BY WEDNESDAY...ABOVE SHORTWAVE WILL WEAKEN AS IT MOVES EWD BUT STILL MANAGE TO KICK LOW EAST OF AREA WITH HIGH PRESSURE REBUILDING OVER CWA SO POPS AND CHANCE OF STRONG STORMS WILL BE LESS ON WED. WITH THIS CHANGE IN THE UPPER PATTERN OVER THE NEXT FEW DAYS...H5-H2 TEMPS WILL COOL OFF SO HIGH TEMPERATURES ARE FORECAST TO SLIGHTLY COME DOWN...HOWEVER...STILL IN THE LOWER 90S. AT LOWER LEVELS... HIGH OVER WRN ATLC WITH RIDGE AXIS ORIENTED EAST TO WEST FROM WRN ATLC TO ACROSS THE GULF COAST STATES AND THE NORTHERN GOM THROUGH THE PERIOD WITH LIGHT S/SW FLOW STREAMING AROUND PERIPHERY OF HIGH AND ACROSS THE FORECAST AREA ENCOURAGING AN ENVIRONMENT FAVORABLE FOR SEABREEZE INDUCED STORM DEVELOPMENT. CONTINUED FLOW OUT OF THE S/SW WILL KEEP APPROACHING COLD FRONT FROM ENTERING CWA AND COMBINE WITH A SLIGHT INCREASE IN THE DEEP LAYER MOISTURE WITH THE UPPER TROUGH APPROACHING FROM THE NORTHWEST WE WILL SHOW THE HIGHEST POPS (40/50) DURING TUESDAY AFTERNOON HOURS OVER THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND. BY WEDNESDAY...UPPER DYNAMICS WILL DECREASE SO CONVECTION MAINLY A FUNCTION OF SEABREEZE INFLUENCES WITH POPS DECREASING TO 30-40 N-S SPLIT. .SHORT TERM...(REST OF TONIGHT INTO EARLY TUESDAY) ZFP UPDATED TO ACCOUNT FOR ACTIVE EVENING MAINLY SW AND LATELY SCNTRL GA (SEE ABOVE). OTHERWISE...FAIR WEATHER EXPECTED WITH LOWS IN THE LOWER 70S INLAND. WITH HIGH HUMIDITIES AND LIGHT WINDS... PATCHY LIGHT FOG EXPECTED AGAIN...ESPECIALLY ALONG AND SOUTH OF A LINE FROM PANAMA CITY TO VALDOSTA .AVIATION...LINGERING MVFR CIGS/VSBYS IN TSTMS AND HEAVY RAIN AT KABY UNTIL AROUND 02Z. OTHERWISE...VFR OVERNIGHT WITH A BRIEF PERIOD OF MVFR VSBY POSSIBLE BEFORE SUNRISE MAINLY AT TLH AND PFN. CONVECTION WILL GET AN EARLIER START ON TUE, SO PROB GROUPS WERE INCLUDED STARTING AT 16-18Z FOR TLH, PFN AND VLD. MVFR VSBYS AND CIGS ALONG WITH GUSTY WINDS IN ANY STRONG TO POSSIBLY SEVERE STORMS. && .MARINE...A HIGH PRESSURE RIDGE WILL REMAIN IN CONTROL ACROSS THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. WINDS AND SEAS WILL REMAIN WELL BELOW CAUTIONARY CONDITIONS THROUGH THE MID WEEK. EACH AFTERNOON AND EVENING...ONSHORE WINDS NEAR THE COAST WILL STRENGTHEN TO MODERATE LEVELS. THIS INCREASE EACH AFTERNOON WILL CAUSE THE SEAS NEAR THE COAST TO BECOME CHOPPY. && .FIRE WEATHER...MOISTURE LEVELS WILL CONTINUE TO INCREASE THIS WEAK. THIS WILL RESULT IN NEAR TO ABOVE NORMAL RAIN CHANCES OVER THE NEXT COUPLE OF DAYS AND WILL ALSO PREVENT RED FLAG CONDITIONS FROM OCCURRING. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/WATSON
Hazardous weather outlook, Jun 9, 5:26 AM EDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EDT MON JUN 9 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-101000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EDT MON JUN 9 2008 /426 AM CDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER HOT DAY IS EXPECTED...ESPECIALLY ACROSS SE ALABAMA AND SOUTHWEST GEORGIA WHERE TEMPERATURES WILL ONCE AGAIN REACH WELL INTO THE UPPER 90S. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG THE SEABREEZE AND SLOWLY MOVE INLAND. A FEW STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HIGH TEMPERATURE WILL GRADUALLY MODERATE THROUGH THE REMAINDER OF THE WEAK AS HIGH PRESSURE WEAKENS. AN INCREASE IN MOISTURE WILL ALSO LEAD TO AN INCREASE IN AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS UNLIKELY...A FEW STORMS COULD BECOME STRONG EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Jun 9, 7:15 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 715 PM EDT MON JUN 9 2008 GAZ121-142-100000- CLAY-EARLY- 715 PM EDT MON JUN 9 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CLAY AND EARLY COUNTIES... * UNTIL 800 PM EDT AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BLAKELY...MOVING NORTHWEST AT 23 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 9, 7:35 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 735 PM EDT MON JUN 9 2008 GAZ121>123-100030- CALHOUN-CLAY-RANDOLPH- 735 PM EDT MON JUN 9 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...CLAY AND RANDOLPH COUNTIES... * UNTIL 830 PM EDT AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EDISON...OR 10 MILES WEST OF MORGAN...MOVING NORTHWEST AT 13 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Local storm report, Jun 9, 8:23 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND GST ALBANY 31.58N 84.18W
06/09/2008 M0 MPH DOUGHERTY GA ASOS
TWO REPORTS FROM ALBANY ASOS AT 0002Z 60KT GUST AND
00007Z 67KT GUSTS
&&
BLOCKLocal storm report, Jun 9, 8:25 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
825 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL ALBANY 31.58N 84.18W
06/09/2008 E1.00 INCH DOUGHERTY GA TRAINED SPOTTER
TWO REPORTS 1-DOWNTOWN ALBANY QUARTER SIZE HAIL AND 2-IN
NW DOUGHERTY COUNTY..NICKLE SIZED HAIL
&&
BLOCKLocal storm report, Jun 9, 8:38 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL LEESBURG 31.73N 84.17W
06/09/2008 E1.75 INCH LEE GA LAW ENFORCEMENT
TWO REPORTS OF HAIL 1-PENNY AND 2-GOLF BALL
&&
BLOCKSpecial weather statement, Jun 9, 9:21 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 921 PM EDT MON JUN 9 2008 FLZ029-100215- LAFAYETTE- 921 PM EDT MON JUN 9 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE COUNTY... * UNTIL 1015 PM EDT AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MCALPIN...OR 12 MILES EAST OF MAYO...MOVING WEST AT 25 MPH. THIS STORM WILL BE NEAR... MAYO BY 945 PM EDT. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:06 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell | 39 min |
| Jun 9, 8:47 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell | 28 min |
| Jun 9, 9:29 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 46 min |
| Jun 10, 7:33 PM EDT | Severe Thunderstorm Warning | TAE | Turner | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.